THE BEHAVIOR OF THE ORBITS OF POWER BOUNDED OPERATORS


Creative Commons License

Mustafayev H.

OPERATORS AND MATRICES, vol.8, no.4, pp.975-997, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.7153/oam-08-54
  • Title of Journal : OPERATORS AND MATRICES
  • Page Numbers: pp.975-997

Abstract

Let T be a power bounded operator on a Banach space X and let sigma(T) (x) be the local spectrum of T at x is an element of X. In this paper, we study the asymptotic behavior of the orbits {T(n)x : n >= 0} in terms of the local spectrum of T at x.